Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOIs gave me hormonal side effects, what next? Radish

Posted by TriedEveryMedication on January 1, 2020, at 8:09:04

In reply to Re: MAOIs gave me hormonal side effects, what next?, posted by Radish on December 29, 2019, at 15:48:48


> I'd love to try a stimulant too, but I bet my doctor would find them counterintuitive with my anxiety. But I've heard they can help with anxiety in some way for some cases.

anecdotally, for me, adderall decreases my anxiety a bit (usually). (ritalin on the other hand makes it worse)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TriedEveryMedication thread:1107472
URL: http://www.dr-bob.org/babble/20191019/msgs/1107583.html